# SDR CVGA20241016003

- Difficulty date: October 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Beech 400A
- Aircraft serial: RK577
- Aircraft time: 10,784 hours, 8,312 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING LANDING GEAR DOWN, NONE OF THE THREE GREEN LANDING GEAR SAFE LIGHTS ILLUMINATED. THE RED GEAR-HANDLE IN-TRANSIT LIGHT ILLUMINATED NORMALLY. EMERGENCY DELCARED. INSPECTED SQUAT SWITCHES FOR SECURITY AND EASE OF MOVEMENT, CLEANED AND INSPECTED CONTACTS ON PCB A161 AND A162. PERFORMED LANDING GEAR FUNCTIONAL TEST IAW HAWKER 400XP AMM 32-00-00. VERIFIED INSTALLATION OF THE FOLLOWING COMPONENTS: DOWN LOCK RELEASE, ACTUATING CYLINDER, MLG DOOR ACTUATOR CYLINDER, AND SQUAT SWITCH INSTALLATION. WORK PERFORMED IAW HAWKER 400XP AMM 32-00-00 AND PCBM 39-60-01-001 & 39-60-02-001 OPS CHECKS GOOD AT THIS TIME WITH NO DISCREPANCIES NOTED AT THIS TIME.
